Alert archive / Arizona / Wind Advisories in 2008
Wind Advisory 6, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Mar 15, 2008, 3:03 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Mar 15, 2008, 9:18 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2008, 3:03 AM MST (10:03 UTC)
- In effect from
- Mar 15, 2008, 9:18 AM MST
- Expired
- Mar 15, 2008, 7:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3098 m above ground
- 0-6 km bulk shear
- 104 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 151003 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 303 AM MST SAT MAR 15 2008 AZZ011>014-016-017-040-151815- /O.NEW.KFGZ.WI.Y.0006.080315T1700Z-080316T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 303 AM MST SAT MAR 15 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MST THIS EVENING. A STRONG STORM SYSTEM WILL APPROACH THE REGION TODAY...AND GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP FOR AREAS ALONG AND NORTHEAST OF THE EASTERN MOGOLLON RIM AND WHITE MOUNTAINS. SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS TO NEAR 45 ARE ANTICIPATED. THE STRONGEST WINDS ARE EXPECTED OVER THE LITTLE COLORADO RIVER VALLEY...WHERE PERIODS OF REDUCED VISIBILITIES IN BLOWING DUST MAY BE POSSIBLE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
3 follow-up statements
000 WWUS75 KFGZ 151627 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 927 AM MST SAT MAR 15 2008 AZZ009-010-015-039-160030- /O.EXB.KFGZ.WI.Y.0006.080315T1627Z-080316T0200Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- WESTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...FLAGSTAFF...WILLIAMS... MUNDS PARK...NAVAJO N.M. 927 AM MST SAT MAR 15 2008 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. A STRONG STORM SYSTEM WILL APPROACH THE REGION TODAY...AND GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP OVER MUCH OF CENTRAL AND NORTHEAST ARIZONA. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 45 ARE ANTICIPATED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ011>014-016-017-040-160030- /O.EXT.KFGZ.WI.Y.0006.080315T1618Z-080316T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 927 AM MST SAT MAR 15 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. A STRONG STORM SYSTEM WILL APPROACH THE REGION TODAY...AND GUSTY SOUTHWEST WINDS WILL DEVELOP FOR AREAS ALONG AND NORTHEAST OF THE EASTERN MOGOLLON RIM AND WHITE MOUNTAINS. SUSTAINED WINDS OF 20 TO 35 MPH...WITH GUSTS OF 45 TO 55 MPH ARE ANTICIPATED. THE STRONGEST WINDS ARE EXPECTED OVER THE LITTLE COLORADO RIVER VALLEY...WHERE PERIODS OF REDUCED VISIBILITIES IN BLOWING DUST MAY BE POSSIBLE. PEAK WIND GUSTS OBSERVED THROUGH 9 AM MST INCLUDE: WINSLOW...........47 MPH. SHOW LOW..........45 MPH. SAINT JOHNS.......40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ JJ
000 WWUS75 KFGZ 152219 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 319 PM MST SAT MAR 15 2008 AZZ011-014-017-160700- /O.NEW.KFGZ.WI.Y.0007.080316T1400Z-080317T0100Z/ /O.CON.KFGZ.WI.Y.0006.000000T0000Z-080316T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...SHOW LOW...GREER...PINETOP 319 PM MST SAT MAR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A STRONG STORM SYSTEM APPROACHING THE REGION WILL BRING WINDY CONDITIONS TO EASTERN ARIZONA THROUGH THIS EVENING. SUSTAINED WINDS OF 20 TO 35 MPH...WITH GUSTS OF 45 TO 55 MPH WILL CONTINUE THROUGH 7 PM MST. WINDS WILL DECREASE OVERNIGHT...BUT WILL INCREASE AGAIN BY SUNDAY MORNING AS THE STORM SYSTEM CONTINUES TO APPROACH THE AREA. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH WILL DEVELOP SUNDAY MORNING...CONTINUING INTO THE AFTERNOON. PEAK WIND GUSTS OBSERVED THROUGH 3 PM MST INCLUDE: SHOW LOW..........45 MPH. SAINT JOHNS.......48 MPH WINDOW ROCK.......51 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009-010-012-013-015-016-039-040-160200- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-080316T0200Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WUPATKI N.M....TUBA CITY... WINSLOW...HOLBROOK...SNOWFLAKE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M.... DILKON...KYKOTSMOVI 319 PM MST SAT MAR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A POTENT STORM SYSTEM APPROACHING THE REGION WILL BRING STRONG SOUTHWEST WINDS FOR AREAS ALONG AND NORTHEAST OF THE MOGOLLON RIM THROUGH EARLY THIS EVENING. SUSTAINED WINDS OF 20 TO 35 MPH...WITH GUSTS OF 45 TO 55 MPH WILL CONTINUE. THE STRONGEST WINDS ARE EXPECTED OVER THE LITTLE COLORADO RIVER VALLEY...WHERE PERIODS OF REDUCED VISIBILITIES IN BLOWING DUST ARE POSSIBLE. PEAK WIND GUSTS OBSERVED THROUGH 3 PM MST INCLUDE: FLAGSTAFF.....48 MPH. WINSLOW.......52 MPH. TUBA CITY.....47 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ JJ
000 WWUS75 KFGZ 160200 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 700 PM MST SAT MAR 15 2008 AZZ011-014-017-161000- /O.EXP.KFGZ.WI.Y.0006.000000T0000Z-080316T0200Z/ /O.CON.KFGZ.WI.Y.0007.080316T1400Z-080317T0100Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...SHOW LOW...GREER...PINETOP 700 PM MST SAT MAR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY. A STRONG STORM SYSTEM APPROACHING THE REGION WILL BRING WINDY CONDITIONS TO EASTERN ARIZONA THROUGH THIS EVENING. SUSTAINED WINDS OF 15 TO 25 MPH...WITH GUSTS OF 30 TO 40 MPH WILL CONTINUE THROUGH MIDNIGHT MST. WINDS WILL DECREASE OVERNIGHT...BUT WILL INCREASE AGAIN BY SUNDAY MORNING AS THE STORM SYSTEM CONTINUES TO APPROACH THE AREA. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH WILL DEVELOP SUNDAY MORNING...CONTINUING INTO THE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009-010-012-013-015-016-039-040-160300- /O.EXP.KFGZ.WI.Y.0006.000000T0000Z-080316T0200Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WUPATKI N.M....TUBA CITY... WINSLOW...HOLBROOK...SNOWFLAKE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M.... DILKON...KYKOTSMOVI 700 PM MST SAT MAR 15 2008 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. DUE TO SURFACE COOLING AND WEAKENING WINDS ALOFT THIS EVENING... THE SOUTHWEST WINDS WILL CONTINUE TO DECREASE INTO THE 15 TO 25 MPH RANGE WITH GUSTS FROM 30 TO 40 MPH THROUGH MIDNIGHT. FOR THIS REASON THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 14, 9:35 PM MST, 5 hours 28 minutes earlier.
Area forecast discussion, Mar 14, 9:35 PM MST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 935 PM MST FRI MAR 14 2008 .SYNOPSIS...EXPECT WINDY AND COOLER CONDITIONS ON SATURDAY AS A PACIFIC STORM SYSTEM BEGINS TO MOVE TOWARD ARIZONA. THIS STORM WILL BRING RAIN AND SNOW TO THE AREA SUNDAY AND MONDAY...ALONG WITH MUCH COLDER TEMPERATURES. EXPECT DRY AND WARMER CONDITIONS TO RETURN BY THE MIDDLE OF NEXT WEEK. && .DISCUSSION...THE FORECAST IS IN GOOD SHAPE...AND NO FURTHER UPDATES WILL BE NEEDED THIS EVENING. A STRONG AND COLD LATE-SEASON STORM SYSTEM WILL DIVE SOUTH ALONG THE CALIFORNIA COAST TONIGHT AND SATURDAY...WITH GUSTY SOUTHWEST FLOW CONTINUING OVER ARIZONA. INITIALLY...THE AIRMASS WILL BE QUITE DRY DESPITE STRONG COLD ADVECTION AND HGHT FALLS THROUGH SATURDAY EVENING. HOWEVER...BY SUNDAY AND MONDAY...THE AIRMASS WILL SATURATE AND BECOME UNSTABLE. WE EXPECT WIDESPREAD RAIN AND SNOW SHOWERS FOR ABOUT 30 HOURS WITH THIS SYSTEM. MODELS ARE VERY STUBBORN WITH THE QPF VALUES...BUT WITH INSTABILITY AND UPSLOPE FLOW...WE THINK THAT MOST AREAS WILL SEE MEASURABLE PRECIPITATION...WITH LOCALLY SIGNIFICANT SNOWFALL POSSIBLE ON THE RIM. EXACT DETAILS WILL BECOME MUCH MORE CLEAR AS THE SYSTEM CLOSES OFF LATE SATURDAY...AND WE CAN SEE IF ANY ADDITIONAL MOISTURE WILL BE ENTRAINED. STAY TUNED FOR UPDATES CONCERNING THIS IMPENDING WEATHER CHANGE. PETERSON. && .AVIATION...FOR THE 06Z PACKAGE...VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. EXPECT GUSTY SOUTHWEST WINDS TO DEVELOP ONCE AGAIN BY SATURDAY MORNING. SURFACE WIND SPEEDS SATURDAY WILL RANGE FROM 15 TO 25 KTS...GUSTING FROM 25 TO 35 KTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Mar 14, 6:30 AM MST, 20 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 630 AM MST FRI MAR 14 2008 AZZ004>018-037>040-150100- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 630 AM MST FRI MAR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY WINDY CONDITIONS ARE EXPECTED ACROSS NORTHERN ARIZONA TODAY WITH THE STRONGEST WINDS ANTICIPATED ALONG AND NORTHEAST OF THE MOGOLLON RIM...WHERE A WIND ADVISORY IS IN EFFECT UNTIL 5 PM MST. IN THE ADVISORY AREA...SOUTHWEST TO WEST WINDS OF 20 TO 35 MPH WITH GUSTS OF 40 TO 55 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN APPROACHING PACIFIC STORM SYSTEM WILL PRODUCE OCCASIONALLY WINDY CONDITIONS AGAIN ON SATURDAY...AND ANOTHER WIND ADVISORY MAY BE WARRANTED FOR PORTIONS OF THE NORTHLAND DURING THE DAYTIME HOURS. FOR SUNDAY AND EARLY NEXT WEEK...THE POTENTIAL FOR VALLEY RAIN AND HIGH ELEVATION SNOW SHOWERS WILL INCREASE AS THE LOW PRESSURE SYSTEM MOVES ACROSS ARIZONA. WHILE SPECIFIC SNOWFALL AMOUNTS REMAIN UNCERTAIN FOR THIS PERIOD...ACCUMULATING SNOWS OF A FEW INCHES OR MORE ARE POSSIBLE FOR ELEVATIONS ABOVE 6000 FEET ON SUNDAY AND MONDAY. STAY TUNED TO FUTURE FORECASTS WHILE THIS WEATHER SCENARIO CONTINUES TO EVOLVE.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 3:19 PM MST | Wind Advisory | FGZ | Apache, Navajo | 27 hr |
| Mar 15, 3:29 PM MST | Snow Advisory | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.